Louisiana, 2010

Damaging Wind in Louisiana, August 23, 2010

August 23, 2010 · NWS LIX · 1 event in 1 county or zone

A strong thunderstorm produced wind damage in the Baton Rouge area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LIX wrote it up.

A strong thunderstorm produced wind damage in the Baton Rouge area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before the first event at Aug 23, 2:38 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 23, 2:38 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 PM CDT MON AUG 23 2010

.SHORT TERM...

DEEP LAYER NORTHERLY FLOW ON THE EASTERN PERIPHERY OF A RIDGE OVER
THE SOUTHERN PLAINS AND A VERY STRONG TROUGH ACROSS THE EASTERN
SEABOARD WILL CONTINUE TO DOMINATE THE REGION THROUGH WEDNESDAY.
IN THE IMMEDIATE SHORT TERM...SOME SCATTERED CONVECTION ACROSS THE
NORTHSHORE AND COASTAL MISSISSIPPI WILL PERSIST THROUGH THE EARLY
EVENING HOURS. THIS DIURNALLY FORCED CONVECTION SHOULD QUICKLY
DISSIPATE AFTER SUNSET. AS THE DRY AIR CONTINUES TO SURGE SOUTH
ACROSS THE AREA TONIGHT...THE CHANCES FOR CONVECTIVE DEVELOPMENT
WILL DROP CONSIDERABLY ACROSS THE FORECAST AREA. IN
ADDITION...THIS DRIER AIRMASS COMBINED WITH CLEAR SKIES AND SOME
WEAK LOW LEVEL COLD AIR ADVECTION BEHIND A BACK DOOR COLD FRONT
WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 70S
ACROSS MOST OF THE REGION. DUE TO THIS...WILL NOT ISSUE ANY TYPE
OF HEAT ADVISORIES OR WARNINGS FOR THE REMAINDER OF THE WEEK.

WITH A DRY AND MORE STABLE AIRMASS IN PLACE TUESDAY AND
WEDNESDAY...LESS OVERALL CLOUD COVER IS EXPECTED. IN
ADDITION...STRONG THERMAL MIXING SHOULD ALLOW DEWPOINTS TO FALL
INTO THE MIDDLE 60S DURING THE DAY TOMORROW. TEMPERATURES WILL
REMAIN WARM DURING THE DAY...DUE TO THE COMBINATION OF AMPLE SOLAR
INSOLATION AND A SINKING AIRMASS...BUT OPPRESSIVE HEAT IS NOT
EXPECTED. IN ADDITION...STRONG CAPPING ALOFT WILL LIMIT MOST
CONVECTIVE ACTIVITY TUESDAY AND WEDNESDAY. HAVE WENT WITH A DRY
FORECAST TO REFLECT THIS INCREASED OVERALL STABILITY.

.LONG TERM...

HEADING INTO THE LATTER HALF OF THE WEEK...THE PATTERN WILL CHANGE
ONCE AGAIN. IN THE LOW TO MID-LEVELS...A STRONG AND PERSISTENT
RIDGE WILL DEVELOP OVER THE MID-ATLANTIC STATES. DEEP LAYER
SOUTHEASTERLY FLOW WILL SET UP ACROSS THE CENTRAL GULF COAST. THIS
ONSHORE FLOW WILL PULL THE WEAK BACK DOOR FRONT BACK INTO THE
REGION. THE FRONT IS THEN EXPECTED TO STALL ALONG THE GULF COAST
AND LINGER FOR SEVERAL DAYS. WITH THIS INCREASE IN LOW LEVEL
CONVERGENCE AND OVERALL MOISTURE...HAVE WENT WITH CHANCE POPS FOR
THE ENTIRE FORECAST AREA. THIS INCREASE IN MOISTURE AND CLOUD
COVER WILL ALSO ALLOW DAYTIME TEMPERATURES TO FALL BACK TO NEAR
NORMAL CONDITIONS. HOWEVER...OVERNIGHT LOWS WILL ALSO INCREASE
FROM THE LOWER TO MIDDLE 70S BACK INTO THE MIDDLE TO UPPER 70S.
THE SAME GENERAL PATTERN WILL LINGER INTO THE WEEKEND AS WELL.

&&

.AVIATION...
ISOLATED TSRA DEVELOPING FM HDC TO GPT AS EXPECTED...THUS UPGRADED
CB GROUPING IN 18Z TAFS TO INCLUDE VCTS AND TEMPO GROUP WITH MVFR
VSBYS AND CIGS OF 4-5K THROUGH 22Z AT GPT...HSA AND ASD. BASED ON FCST
SNDGS...CONVECTION SHOULD WANE BY 00-01 UTC. VFR CONDITIONS
GENERALLY WILL PREVAIL THROUGH THE TAF PERIOD. MAY NEED TO UPDATE
MSY...BTR AND HUM FOR SIMILAR CONDITIONS...BUT GIVEN DEEPER
INTRUSION OF DRY AIR AT MCB...AND FACT THAT TEMPS SLIGHTLY COOLER
THAN CONVECTIVE TEMPERATURES...FEEL CONVECTIVE DEVELOPMENT WL BE
LIMITED. ANY CONVECTION WILL BE DIURNALLY DRIVEN...THUS STORMS
SHOULD BEGIN TO WANE WITH SETTING SUN.  LATER IN THE TAF
PERIOD...ENOUGH BOUNDARY LAYER MOISTURE WILL REMAIN SUCH THAT HZ/BR
LIKELY IN MANY LOCATIONS...BUT DO NOT HAVE A GOOD SENSE AS TO LOCAL
CLIMATOLOGY...THUS ONLY INTRODUCE SHORT PERIOD OF MVFR BR AT
BTR...BPT AND HUM FOR NOW.

&&

.MARINE...

PERSISTENT NORTH TO NORTHEAST FETCH OF WIND IS EXPECTED FOR THE
REST OF THE AFTERNOON HOURS...THEN WILL VEER TOWARD THE EAST AS
WEAK FRONTAL BOUNDARY PUSHES OFFSHORE AT SPEEDS AOB 10KTS. DUE TO
EASTERLY FETCH AND LIGHTER WINDS...SEAS WILL REMAIN IN THE 1 TO 2
FOOT RANGE THROUGH THE PERIOD. FRONTAL BOUNDARY WILL SERVE AS FOCUS
FOR MAINLY AFTERNOON ISOLD CONVECTION THROUGH MID WEEK. BETTER
CHANCES OF TSRA LATER IN THE WEEK AS WEAK DISTURBANCE ALLOW
BOUNDARY WINDS TO VEER AND STRENGTHEN FROM THE E-SE AND REDEFINE
FRONTAL BOUNDARY.  SEAS WILL BEGIN TO INCREASE INTO THE 2-3 FOOT
RANGE DUE TO BETTER FETCH AND STRONGER LOW LEVEL GRADIENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  95  68  95 /  20  10   0  10
BTR  73  97  70  96 /  20  10   0  10
ASD  73  96  73  95 /  30  10   0  10
MSY  78  95  76  94 /  10  10   0  20
GPT  74  96  73  95 /  30  10   0  10
PQL  73  96  72  94 /  20  10   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...EXCESSIVE HEAT WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...NONE.
MS...HEAT ADVISORY UNTIL 6 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...PIKE...WALTHALL...AND WILKINSON.

     EXCESSIVE HEAT WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING
     ZONES: HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...NONE.
&&
Hazardous weather outlook, Aug 23, 2:01 PM CST, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
301 PM CDT MON AUG 23 2010

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-241130-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
301 PM CDT MON AUG 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DANGEROUS HEAT STRESS LEVELS ARE EXPECTED TO CONTINUE TODAY WITH
HEAT INDICES AROUND 110 DEGREES POSSIBLE ACROSS PORTIONS OF SOUTHEAST
LOUISIANA AND COASTAL MISSISSIPPI...WHERE AN EXCESSIVE HEAT
WARNING WILL REMAIN IN EFFECT THROUGH 6 PM.

DRIER AIR WILL OVERSPREAD SOUTHWEST MISSISSIPPI...THUS HEAT INDEX
READINGS NEAR 105 DEGREES ARE EXPECTED AND A HEAT ADVISORY IS IN
EFFECT FOR THIS AREA THROUGH 6 PM.

ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PORTIONS OF
COASTAL MISSISSIPPI AND SOUTHEAST LOUISIANA THROUGH THE EARLY
EVENING HOURS.  THESE THUNDERSTORMS COULD PRODUCE OCCASIONAL
LIGHTNING STRIKES AND WINDS GUSTING TO 30 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
OUTLOOK PERIOD...MAINLY FOR COASTAL AREAS AND THE GULF COASTAL
WATERS. GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL ARE POSSIBLE WITH THE STRONGER STORMS.

HUMID CONDITIONS AND A CHANCE OF SHOWERS AND THUNDERSTORMS WILL
RETURN FRIDAY THROUGH THE WEEKEND AS WARM FRONT SWEEP NORTH
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

32

In the hours before

Special weather statement, Aug 23, 2:14 PM CST, 2 hours 7 minutes before
LAZ040-MSZ080-081-232100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CDT MON AUG 23 2010

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING HANCOCK
COUNTY...ST. TAMMANY PARISH...HARRISON COUNTY...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 7 MILES WEST OF DIAMONDHEAD TO 6
MILES NORTH OF LONG BEACH...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
PASS CHRISTIAN...BAY ST. LOUIS...KILN...DIAMONDHEAD...STENNIS SPACE
CENTER...AND SLIDELL.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

22/TD
Special weather statement, Aug 23, 2:17 PM CST, 2 hours 4 minutes before
LAZ038-058-232115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CDT MON AUG 23 2010

...STRONG THUNDERSTORM MOVING SOUTH AFFECTING TANGIPAHOA PARISH...ST.
JOHN THE BAPTIST PARISH...

AT 315 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF HAMMOND...OR ABOUT 3 MILES NORTH
OF ROBERT...MOVING SOUTH AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ROBERT...
HAMMOND AND PONCHATOULA

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

22/TD
Special weather statement, Aug 23, 3:08 PM CST, 1 hour 13 minutes before
LAZ038-040-058-061-062-232215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
408 PM CDT MON AUG 23 2010

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING TANGIPAHOA
PARISH...ST. JOHN THE BAPTIST PARISH...JEFFERSON PARISH...ORLEANS
PARISH...ST. TAMMANY PARISH...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 5 MILES NORTH OF COVINGTON TO
MANDEVILLE TO JUST WEST OF SLIDELL...MOVING SOUTHWEST AT 20
MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
MANDEVILLE...MADISONVILLE...LAKEFRONT AIRPORT...ROBERT...NEW
ORLEANS...METAIRIE...PONCHATOULA...WAGGAMAN...KENNER...NEW ORLEANS
ARMSTRONG AIRPORT AND HARAHAN

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22/TD
Special weather statement, Aug 23, 3:50 PM CST, 31 minutes before
LAZ038-049-050-057-058-232245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
450 PM CDT MON AUG 23 2010

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING LIVINGSTON
PARISH...TANGIPAHOA PARISH...ST. JOHN THE BAPTIST PARISH...ST. JAMES
PARISH...ASCENSION PARISH...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTHEAST OF LAPLACE TO 15
MILES NORTHEAST OF LAPLACE...MOVING SOUTHWEST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
RESERVE...EDGARD...WHITEHALL...LUTCHER...GRAMERCY AND GARYVILLE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

22/TD
Special weather statement, Aug 23, 3:54 PM CST, 27 minutes before
LAZ049-050-056>059-232300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT MON AUG 23 2010

...LINE OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING LIVINGSTON
PARISH...ST. JOHN THE BAPTIST PARISH...ASSUMPTION PARISH...ST. JAMES
PARISH...ASCENSION PARISH...LAFOURCHE PARISH...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 12 MILES NORTHEAST OF GONZALES TO
16 MILES EAST OF GONZALES...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
GARYVILLE...GRAMERCY...LUTCHER...PRAIRIEVILLE...SORRENTO...CONVENT...
GEISMER...THIBODAUX AND DONALDSONVILLE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

22/TD

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Livingston

When
August 23, 4:21 PM CST
Where
Livingston County, 2.31 mi SE of Port Vincent
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
30.305, -90.824

A few trees were reported down with one onto a shed and another onto a carport. Report was relayed by a Baton Rouge TV station. Event time was estimated by radar.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2010Every state in 2010This day in weather historyWarnings in Louisiana, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253920.